# SDR C2XA09TY044

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,188 hours, 16,758 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: False Indication
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH/TYS- LANDING GEAR AIR/GROUND FAIL AFTER TAKEOFF.  TYS MX REMOVED AND REPLACED THE NOSE PROXIMITY SWITCH WEIGHT ON WHEELS SYSTEM IAW EMB 145AMM 32-63-02.  A/C WAS RETURNED TO SERVICE.
